# SDR AALA20111202TUL09

- Difficulty date: December 2, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 33,890 hours, 16,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AFT SIDE OF 1451 LONGERON 2 RIGHT.  REPLACED SHEAR TIE PER AARD 51-10-00-5.
